Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Buttazzo - A. Davini - I. Fragalà - F. Macià

Optimal Riemannian distances preventing mass transfer

created on 01 Aug 2002
modified by davini on 04 Nov 2005

[BibTeX]

Published Paper

Inserted: 1 aug 2002
Last Updated: 4 nov 2005

Journal: J. Reine Angew. Math. (Crelles Journal)
Volume: 575
Pages: 157-171
Year: 2004


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1